# SDR AALA201801049011

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 1,472 hours, 563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON. PERFORMED OPS TEST OF EMERGENCY LIGHTS. ALL CHECKS OK AND NO FAULTS NOTED PER AMM 33-51-00.
